# SDR UIEA2022041000283

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Plug
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 STARTER OVER FLOW PLUG WITH LANYARD DAMAGED( REMOVED & REPLACED #1 ENG STARTER OVERFLOW PLUG PER  B767-300 AMM 12-13-02. NO LEAKS )
